# SDR FDEA201308171919

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 42,135 hours, 28,516 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A54611750
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON LWR SPAR BETWEEN RIBS 6 AND 7.   REPAIRED IAW EA 6-5450-117917C, PART 2.  COMPLIED WITH EA 6-5450-117917C PART2.   REMOVED AND INSTALLED THE REPAIR DOUBLER FOR NDT INSPECTION.
